Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 19, NWS Lake Charles, LA

January 21, 2016Vernon Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Jan 21, 2016, 4:56 AM CST for Vernon Parish, Louisiana. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 21, 2016, 4:56 AM CST (10:56 UTC)
Expired
Jan 21, 2016, 5:45 AM CST
In force
49 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Vernon Parish, LA

The radar

The Ft Polk radar (KPOE), 12 km from the middle of the area, began a volume at 10:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 21, 5:12 AM CSTHAIL 1Leesville, LASEVERAL PHOTOS OF QUARTER SIZE HAIL POSTED TO SOCIAL MEDIA
Jan 21, 5:14 AM CSTHAIL 1.75Leesville, LASEVERAL PHOTOS OF GOLF BALL SIZE HAIL POSTED TO SOCIAL MEDIA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2016-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2016-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

628 
WUUS54 KLCH 211056
SVRLCH
LAC115-211145-
/O.NEW.KLCH.SV.W.0019.160121T1056Z-160121T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
456 AM CST THU JAN 21 2016

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL VERNON PARISH IN WEST CENTRAL LOUISIANA...

* UNTIL 545 AM CST

* AT 455 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
  OF NEW LLANO...OR 9 MILES SOUTHWEST OF LEESVILLE...MOVING NORTHEAST
  AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LEESVILLE...ANACOCO...FORT POLK...SLAGLE...NEW LLANO...LACAMP...
  KURTHWOOD...LEANDER...HUTTON...SIMPSON AND PICKERING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3136 9303 3136 9299 3134 9298 3132 9288
      3129 9288 3129 9286 3127 9286 3127 9285
      3126 9285 3125 9283 3112 9283 3091 9338
      3104 9350 3137 9326 3137 9303
TIME...MOT...LOC 1055Z 218DEG 39KT 3104 9337 

HAIL...1.00IN
WIND...60MPH
 
$$

LANDRENEAU
3 follow-up statements
189 
WWUS54 KLCH 211106
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
506 AM CST THU JAN 21 2016

LAC115-211145-
/O.CON.KLCH.SV.W.0019.000000T0000Z-160121T1145Z/
VERNON LA-
506 AM CST THU JAN 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CST
FOR CENTRAL VERNON PARISH...

AT 506 AM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER NEW LLANO...OR
OVER LEESVILLE...MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LEESVILLE...FORT POLK...SLAGLE...NEW LLANO...LACAMP...KURTHWOOD...
LEANDER...HUTTON...SIMPSON AND PICKERING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3136 9303 3136 9299 3134 9298 3132 9288
      3129 9288 3129 9286 3127 9286 3127 9285
      3126 9285 3125 9283 3112 9283 3095 9328
      3109 9346 3137 9326 3137 9303
TIME...MOT...LOC 1106Z 219DEG 37KT 3111 9329 

HAIL...1.00IN
WIND...60MPH
 
$$

LANDRENEAU
424 
WWUS54 KLCH 211130
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
530 AM CST THU JAN 21 2016

LAC115-211145-
/O.CON.KLCH.SV.W.0019.000000T0000Z-160121T1145Z/
VERNON LA-
530 AM CST THU JAN 21 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CST
FOR CENTRAL VERNON PARISH...

AT 528 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR KURTHWOOD...OR
NEAR SLAGLE...MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. AT 5:12 AM...QUARTER SIZED HAIL WAS
REPORTED IN LEESVILLE. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LEESVILLE...FORT POLK...SLAGLE...NEW LLANO...LACAMP...KURTHWOOD...
LEANDER...HUTTON...SIMPSON AND PICKERING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3136 9303 3136 9299 3134 9298 3132 9288
      3129 9288 3129 9286 3127 9286 3127 9285
      3126 9285 3125 9283 3112 9283 3095 9328
      3109 9346 3137 9326 3137 9303
TIME...MOT...LOC 1128Z 218DEG 39KT 3130 9312 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

LANDRENEAU
657 
WWUS54 KLCH 211138
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
538 AM CST THU JAN 21 2016

LAC115-211147-
/O.EXP.KLCH.SV.W.0019.000000T0000Z-160121T1145Z/
VERNON LA-
538 AM CST THU JAN 21 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL VERNON PARISH WILL
EXPIRE AT 545 AM CST...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.

LAT...LON 3136 9303 3136 9299 3134 9298 3132 9288
      3129 9288 3129 9286 3127 9286 3127 9285
      3126 9285 3125 9283 3112 9283 3095 9328
      3109 9346 3137 9326 3137 9303
TIME...MOT...LOC 1136Z 218DEG 39KT 3130 9312 

$$

LANDRENEAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 3:29 AM CST, 1 hour 27 minutes earlier.

Area forecast discussion, Jan 21, 3:29 AM CST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
329 AM CST THU JAN 21 2016

.DISCUSSION...ISOLATED SHOWERS NOW DOTTING THE AREA EARLY THIS
MORNING WITH AN INCREASINGLY ACTIVE WEATHER DAY ANTICIPATED.
SURFACE LOW PRESSURE OVER CENTRAL TEXAS IS NOW IN THE PROCESS OF
INTENSIFYING WITH THE APPROACH OF A DEEPENING AND INCREASINGLY
SHARP MID/UPPER LEVEL TROF INTO THE TEXAS PANHANDLE. EASTWARD
ADVANCING FEATURES WILL BRING RISING RAIN CHANCES THROUGH THE DAY
WITH MODELS CONSISTENT IN MOVING THE SURFACE LOW ACROSS NORTHERN
LOUISIANA DURING THE AFTERNOON AND EARLY EVENING HOURS WITH AN
ASSOCIATED COLD FRONT ADVANCING ACROSS THE FORECAST AREA.

CARRYING LIKELY TO CATEGORICAL POPS FOR SHOWERS AND THUNDERSTORMS.
WITH A RAPID PROGRESSIVE OF SYSTEM...EXTENSIVE RAINS ARE NOT
EXPECTED WITH AREAL AMOUNTS GENERALLY UNDER 1 INCH. AS IS ALWAYS
THE CASE THOUGH...STRONGER STORMS COULD PRODUCE SOME BRIEF
LOCALLY HEAVY RAINFALL.

MAIN CONCERN IS FOR A SEVERE THREAT EVOLVING THROUGH THE DAY. THE
STORM PREDICTION CENTER HAS NOW ENCOMPASSED THE FORECAST AREA
WITHIN A SLIGHT RISK OF SEVERE...WITH A MORE CONCERNING ENHANCED
RISK FOR MUCH OF SOUTH AND CENTRAL LOUISIANA. ALL INGREDIENTS
COMING TOGETHER INCLUDING MODERATE INSTABILITY WITH CAPES MAXING
OUT FROM 1500-2000 J/KG. 0-6 KM BULK SHEAR FROM 50 TO 70 KNOTS.
1-3 KM HELICITY VALUES FROM 200-300. ROTATING STORMS EXPECTED.
HAIL...DAMAGING WINDS AND TORNADOES WILL ALL BE IN PLAY.

RAINS END OVERNIGHT WITH SYSTEM EXITING EAST. HIGH PRESSURE WILL
THEN BUILD INTO THE REGION YIELDING A DRY WEATHER PATTERN THROUGH
THE WEEKEND. A STRONG NORTHERLY FLOW THROUGH THE COLUMN WILL
BRING ANOTHER ROUND OF TEMPERATURES WELL BELOW THE NORM WITH LOWS
REACHING OR NEAR FREEZING FOR ALL BUT THE IMMEDIATE COAST SATURDAY
MORNING AS 1030 MB HIGH DROPS DOWN INTO THE MIDWEST. DAYTIME HIGHS
RISE ONLY INTO THE LOW 50S. TEMPS LOOK TO BE JUST SLIGHTLY SUNDAY.
WARMER WEATHER RETURNS BRIEFLY MONDAY...ALONG WITH A RETURNING
CHANCE OF RAINS AHEAD OF OUR NEXT FRONTAL PASSAGE.

&&

.MARINE...LOW PRESSURE INTENSIFYING OVER CENTRAL TEXAS WILL
ADVANCE EAST ACROSS NORTHERN LOUISIANA TODAY AND INTO THE LOWER
MISSISSIPPI VALLEY OVERNIGHT. THIS FEATURE WILL BE ACCOMPANIED BY
A STRONG COLD FRONT MOVING ACROSS THE NORTHWEST GULF LATE THIS
AFTERNOON AND EVENING. A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS
CAN BE EXPECTED ALONG AND AHEAD OF THE FRONT AS WELL AS
INCREASINGLY STRONG SOUTH WINDS BECOMING WEST PRIOR TO ITS
PASSAGE. RAINS WILL END WITH PASSAGE OF THE BOUNDARY BUT EXTREMELY
STRONG AND GUSTY NORTHWEST WINDS WILL SET UP FOR AN EXTENDED
PERIOD OVER THE NORTHERN GULF. A SMALL CRAFT ADVISORY IS IN EFFECT
NEAR SHORE. A GALE WARNING IS IN EFFECT FOR THE OUTER WATERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  68  40  46  30 /  80  70  20  10
LCH  70  42  50  33 /  70  40  10   0
LFT  71  44  50  32 /  80  70  10   0
BPT  71  40  51  33 /  60  30  10   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR GMZ470-472-
     475.

     SMALL CRAFT ADVISORY FROM 6 PM FRIDAY TO 6 AM CST SATURDAY FOR
     GMZ470-472-475.

     GALE WARNING FROM 6 PM THIS EVENING TO 6 PM CST FRIDAY FOR
     GMZ470-472-475.

     SMALL CRAFT EXERCISE CAUTION FROM THIS EVENING THROUGH LATE
     FRIDAY NIGHT FOR GMZ430-432-435.

     SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST SATURDAY
     FOR GMZ450-452-455.

     SMALL CRAFT EXERCISE CAUTION THROUGH THIS AFTERNOON FOR GMZ450-
     452-455.

&&

PUBLIC...23
Hazardous weather outlook, Jan 21, 4:13 AM CST, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
413 AM CST THU JAN 21 2016

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
221015-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
413 AM CST THU JAN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

MAIN CONCERN IS FOR A SEVERE THREAT EVOLVING THROUGH THE DAY. THE
STORM PREDICTION CENTER HAS NOW ENCOMPASSED THE FORECAST AREA
WITHIN A SLIGHT RISK OF SEVERE...WITH A MORE CONCERNING ENHANCED
RISK FOR MUCH OF SOUTH AND CENTRAL LOUISIANA. ALL INGREDIENTS
COMING TOGETHER INCLUDING MODERATE INSTABILITY WITH CAPES MAXING
OUT FROM 1500-2000 J/KG. 0-6 KM BULK SHEAR FROM 50 TO 70 KNOTS.
1-3 KM HELICITY VALUES FROM 200-300. ROTATING STORMS EXPECTED.
HAIL...DAMAGING WINDS AND TORNADOES WILL ALL BE IN PLAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO SIGNIFICANT WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY.

GMZ430-432-435-450-452-455-470-472-475-221015-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
413 AM CST THU JAN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

LOW PRESSURE INTENSIFYING OVER CENTRAL TEXAS WILL
ADVANCE EAST ACROSS NORTHERN LOUISIANA TODAY AND INTO THE LOWER
MISSISSIPPI VALLEY OVERNIGHT. THIS FEATURE WILL BE ACCOMPANIED BY
A STRONG COLD FRONT MOVING ACROSS THE NORTHWEST GULF LATE THIS
AFTERNOON AND EVENING. A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS
CAN BE EXPECTED ALONG AND AHEAD OF THE FRONT AS WELL AS
INCREASINGLY STRONG SOUTH WINDS BECOMING WEST PRIOR TO ITS
PASSAGE. RAINS WILL END WITH PASSAGE OF THE BOUNDARY BUT EXTREMELY
STRONG AND GUSTY NORTHWEST WINDS WILL SET UP FOR AN EXTENDED
PERIOD OVER THE NORTHERN GULF. A SMALL CRAFT ADVISORY IS IN EFFECT
NEAR SHORE. A GALE WARNING IS IN EFFECT FOR THE OUTER WATERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WINDS AND ELEVATED SEAS ARE EXPECTED TO CONTINUE FRIDAY
AND FRIDAY NIGHT BEFORE FINALLY SUBSIDING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY NOT BE REQUIRED.

In the hours before

Special weather statement, Jan 21, 4:28 AM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
428 AM CST THU JAN 21 2016

LAZ027-030-TXZ260-262-211130-
BEAUREGARD LA-VERNON LA-SOUTHERN NEWTON TX-NORTHERN NEWTON TX-
428 AM CST THU JAN 21 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VERNON...BEAUREGARD
PARISHES IN SOUTHWESTERN LOUISIANA AND NORTHEASTERN NEWTON COUNTIES
UNTIL 530 AM CST...

AT 428 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR JUNCTION TO NEAR
BANCROFT...AND MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LEESVILLE...ROSEPINE...MERRYVILLE...ANACOCO...DE RIDDER...FORT
POLK...FIELDS...BON WEIR...SINGER...SLAGLE...DERIDDER...NEW LLANO...
BIVENS...LONGVILLE...STRINGTOWN...KURTHWOOD...TULLA...JUNCTION...
BANCROFT AND BURR FERRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3062 9309 3046 9372 3090 9371 3137 9325
      3137 9306
TIME...MOT...LOC 1028Z 229DEG 34KT 3082 9360 3059 9365

LANDRENEAU

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 9:19 PM CSTSmall Craft AdvisoryLCH60 hr
Jan 21, 3:40 AM CSTGale WarningLCH48 hr
Jan 21, 3:40 AM CSTSmall Craft AdvisoryLCH53 hr
Jan 21, 4:28 AM CSTSpecial Weather StatementLCHBeauregard, Vernon62 min
Jan 21, 5:11 AM CSTTornado WarningLCHRapides, Vernon21 min
Jan 21, 5:32 AM CSTLow Water AdvisoryLCH34 hr
Jan 21, 5:43 AM CSTSpecial Weather StatementLCHGrant62 min
Jan 21, 6:07 AM CSTSpecial Weather StatementLCHAvoyelles53 min
Jan 21, 6:12 AM CSTDense Fog AdvisoryLCHLafayette, Saint Martin3 hr
Jan 21, 12:29 PM CSTSpecial Weather StatementLCHJefferson Davis46 min
Jan 21, 12:43 PM CSTTornado WarningLCHBeauregard38 min
Jan 21, 12:49 PM CSTSpecial Weather StatementLCHVernon41 min
Jan 21, 1:05 PM CSTSevere Thunderstorm WarningLCHVernon40 min
Jan 21, 1:19 PM CSTSevere Thunderstorm WarningLCHBeauregard41 min
Jan 21, 1:48 PM CSTSpecial Weather StatementLCHRapides, Vernon57 min
Jan 21, 1:55 PM CSTSevere Thunderstorm WarningLCHAllen, Beauregard, Rapides, Vernon50 min
Jan 21, 2:01 PM CSTSpecial Weather StatementLCHVernon14 min
Jan 21, 2:04 PM CSTSpecial Weather StatementLCHAvoyelles26 min
Jan 21, 2:08 PM CSTSevere Thunderstorm WarningLCHAvoyelles37 min
Jan 21, 2:18 PM CSTTornado WarningLCHAvoyelles27 min
Jan 21, 2:24 PM CSTSpecial Weather StatementLCHBeauregard36 min
Jan 21, 2:33 PM CSTSpecial Marine WarningLCH42 min
Jan 21, 2:41 PM CSTSevere Thunderstorm WarningLCHAvoyelles, Rapides, Vernon49 min
Jan 21, 2:49 PM CSTSevere Thunderstorm WarningLCHAvoyelles26 min
Jan 21, 3:06 PM CSTWind AdvisoryLCHAllen, Avoyelles, Cameron, Evangeline, Lafayette, Rapides and 2 more26 hr
Jan 21, 3:31 PM CSTSevere Thunderstorm WarningLCHAvoyelles, Rapides44 min
Jan 21, 4:40 PM CSTSpecial Weather StatementLCHLafayette50 min
Jan 21, 4:58 PM CSTSpecial Marine WarningLCH32 min
Jan 21, 5:11 PM CSTSpecial Marine WarningLCH34 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.